Solvable-by-finite groups as differential Galois groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 3, pp. 403-423.
@article{AFST_2002_6_11_3_403_0,
     author = {Mitschi, Claude and Singer, Michael F.},
     title = {Solvable-by-finite groups as differential {Galois} groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {403--423},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 11},
     number = {3},
     year = {2002},
     mrnumber = {2015761},
     zbl = {02074273},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_2002_6_11_3_403_0/}
}
TY  - JOUR
AU  - Mitschi, Claude
AU  - Singer, Michael F.
TI  - Solvable-by-finite groups as differential Galois groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2002
SP  - 403
EP  - 423
VL  - 11
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_2002_6_11_3_403_0/
LA  - en
ID  - AFST_2002_6_11_3_403_0
ER  - 
%0 Journal Article
%A Mitschi, Claude
%A Singer, Michael F.
%T Solvable-by-finite groups as differential Galois groups
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2002
%P 403-423
%V 11
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%U http://archive.numdam.org/item/AFST_2002_6_11_3_403_0/
%G en
%F AFST_2002_6_11_3_403_0
Mitschi, Claude; Singer, Michael F. Solvable-by-finite groups as differential Galois groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 11 (2002) no. 3, pp. 403-423. http://archive.numdam.org/item/AFST_2002_6_11_3_403_0/

[1] Bertrand (D.). - Review of "Lectures on differential Galois theory" by A. Magid, Bull. AMS, 33 (1996), 289-294. Springer Verlag, 1991. | MR

[2] Borel (A.). - Linear Algebraic Groups, second edition, Springer Verlag, 1991. | MR | Zbl

[3] Borel (A.), Serre (J.-P.). - Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv., 39 (1964-1965), 111-164. | MR | Zbl

[4] Chevalley (C.). - Théorie des groupes de Lie, Vol.II, Groupes algébriques, Hermann, Paris, 1951. | MR | Zbl

[5] Deligne (P.). - Catégories tannakiennes, The Grothendieck Festschrift 2, p. 111-195, Progress in Math., 87 (1990), Birkhäuser. | MR | Zbl

[6] Hartmann (J.). - On the Inverse Problem in Differential Galois Theory, Preprint, Universität Heidelberg, 2002.

[7] Hochschild (G.). - Basic Theory of Algebraic Groups and Lie Algebras, Graduate Texts in Mathematics, 75, Springer-Verlag, 1981. | MR | Zbl

[8] Kolchin (E.R.). - Differential Algebra and Algebraic Groups, Academic Press, 1976. | MR | Zbl

[9] Kolchin (E.R.). - Algebraic groups and algebraic dependence, Amer. J. Math., 90 (1968), 1151-1164. | MR | Zbl

[10] Kovacic (J.). - The Inverse Problem in the Galois Theory of Differential Fields, Annals of Mathematics, 89 (1969), 583-608. | MR | Zbl

[11] Kovacic (J.). - On the Inverse Problem in the Galois Theory of Differential Fields, Annals of Mathematics, 93 (1971), 269-284. | MR | Zbl

[12] Lang (S.). - Algebra, Third Edition, Addison-Wesley, 1993. | Zbl

[13] Magid (A.). - Lectures on Differential Galois theory, University Lecture Series, American Mathematical Society, Second edition, 1994. | MR | Zbl

[14] Mitschi (C.), Singer (M.F.). - Connected Linear Groups as Differential Galois Groups, Journal of Algebra, 184 (1996), 333-361. | MR | Zbl

[15] Van Der Put (M.). - Galois Theory of differential equations, algebraic groups and Lie algebras, Journal of Symbolic Computation, 28 (1999), 441-472. | MR | Zbl

[16] Van Der Put (M.). - Recent work in differential Galois theory, Séminaire Bourbaki, volume 1997/98 (exposé 849), Astérisque, Société Mathématique de France, Paris, 1998. | Numdam | MR | Zbl

[17] Van Der Put (M.), Singer (M.F.).- Galois Theory of Differential Equations, to appear.

[18] Ritt (J.F.). - Differential Algebra, Am. Math. Soc. Coll. Pub., Vol. 33, Am. Math.Soc., 1950. | MR | Zbl

[19] Ramis (J.P.). - About the Inverse Problem in Differential Galois Theory: the Differential Abhyankar Conjecture, unpublished manuscript, 1996. | MR

[20] Ramis (J.P.). - About the inverse problem in differential Galois theory: the differential Abhyankar conjecture, in The Stokes phenomenon and Hilbert's 16th Problem, World Scientific Publ. (Editors B.L.J. Braaksma, G.K. Immink, M. van der Put), Singapore 1996. | MR | Zbl

[21] Serre (J.P.).- Cohomologie Galoisienne, cinquième édition, Lecture Notes in Mathematics, 5, Springer-Verlag, 1994. | MR | Zbl

[22] Singer (M.F.). - Moduli of linear differential equations on the Riemann sphere with fixed Galois groups, Pacific J. Math., 106, No. 2 (1993), 343-395. | MR | Zbl

[23] Tretkoff (C.), Tretkoff (M.). - Solution of the inverse problem of differential Galois theory in the classical case, Amer. J. Math., 1979, 1327-1332. | MR | Zbl

[24] Volklein (H.). - Groups as Galois Groups, Cambridge Studies in Advanced Mathematics, Vol. 53, Cambridge University Press, 1996. | MR | Zbl

[25] Wehfritz (B.A.F.). - Infinite Linear Groups, Springer-Verlag, 1973. | Zbl